# SDR QXEA2012120501634

- Difficulty date: December 5, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 14,512 hours, 15,390 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolation Mount
- Part number: SL23373
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW SPINNING ON FORWARD UPPER EMERGENCY DOOR SUPPORT HANDLE SHOCK MOUNT BRACKET. REPLACED ISOLATOR MOUNT IAW SRM 51-42-45.
